Call for papers


Call for papers

(Volume 1, Issue 3, 2022)


It gives me great pleasure to invite you to submit your next Research Article\Survey\Communication to be considered for publication IJM in the next coming issue in July 2022.

Innovative Journal of Mathematics (IJM) is an international, peer-reviewed, academic open access journal published quarterly by SigmaWings Publishing Company. The (IJM) offers a platform for mathematicians to publish their original and current research of high quality in all areas of Pure and Applied Mathematics including Statistics and Probability theory. It publishes high-quality original research articles, expository articles in mathematics, and particularly invites well-written survey articles.


The Editor-In-Chief

Innovative Journal of Mathematics

Adel Ouannas